# SDR AALA201904179001

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 54,273 hours, 22,370 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain Valve
- Part number: 2960019103
- Part serial: 0298
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EXTREMELY FOUL ODOR THROUGHOUT A/C AS SOON AS RECIRCULATION FANS TURNED ON, APU OFF. MAINTENANCE ACCOMPLISHED WORK CARDS 05-96-70 AND 38-94-14. FOUND THE FIRST CLASS GALLEY DRAIN SILL VALVE FAILED CLOSED AND HOSE SPLIT. REMOVED AND REPLACED THE FIRST CLASS GALLEY DRAIN SILL VALVE AND HOSE IAW AMM 38-31-02. NO ODORS NOTED.
